About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 751594, 11 pages
http://dx.doi.org/10.1155/2013/751594
Research Article

Global Dynamics of Three Anticompetitive Systems of Difference Equations in the Plane

1Department of Mathematics, Rhode Island College, Providence, RI 02881-0816, USA
2Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 11 September 2012; Revised 16 January 2013; Accepted 22 January 2013

Academic Editor: Raghib Abu-Saris

Copyright © 2013 M. DiPippo and M. R. S. Kulenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the global dynamics of several anticompetitive systems of rational difference equations which are special cases of general linear fractional system of the forms ., where all parameters and the initial conditions are arbitrary nonnegative numbers, such that both denominators are positive. We find the basins of attraction of all attractors of these systems.